# SDR ASOA201703101309

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67032170
- Condition: Corroded
- Location: Bs 985-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED BETWEEN BS 985-1088.  BLENDED CORROSION ON RT FLOOR SUPPORT IAW SRM 51-21-06-001-001-A01, REO 670-53-00-390 AND EC/TC REO 670-53-00-390. RESTORED FINISH IAW SRM 51-21-16.
